# SDR DALA12010679008

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 50,222 hours, 39,774 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW DECLARED EMERGENCY AND RETURNED TO DEPARTURE, AFTER DETECTING AN ODOR IN CABIN AFTER TAKEOFF.  NO VISIBLE SMOKE PRESENT, ONLY FUMES.  MX COULD NOT DETECT ANY ODORS BUT DID ACCOMPLISH A DUCT BURNOUT PROCEDURE IAW CARD 7100-2619.
